I have mirena, and got it a little over 2 years ago and have not had any problems with it. For the most part I have had no periods.. every 3 to 4 months I have a little spotting for 1 day and thats it.. But a few days ago I had some spotting that was a lot darker and didnt really think much of it.. but it is still going, today is the 4th day, and its more and a lot darker in color and kind of mucussy.. Sorry, I know this is kind of gross and I will most likely be calling a doctor tomorrow. I was just wondering if anyone else with mirena has gone thorugh this. Not getting a period is likely but not promised with and IUD so initially I just figured this was a month I wasnt as lucky as before.. but this just seems weird. The past couple hours I have had some cramping too.. idkAnswer Question
Answer by scottshoney at 3:03 PM on Apr. 12, 2011
Answer by flipper4u21 at 9:34 PM on Apr. 12, 2011
Next question overall
If you have headache, nausea, and stomach pains, what could it be?